Marmo, Giuseppe (2007) Isoperiodic classical systems and their quantum counterparts. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Title: Isoperiodic classical systems and their quantum counterparts
Creators:
CreatorsEmail
Marmo, GiuseppeUNSPECIFIED
Autor/s: ASOREY M; CARINENA JF; G. MARMO; PERELOMOV A
Date: 2007
Number of Pages: 0
Department: Scienze fisiche
Journal or Publication Title: ANNALS OF PHYSICS
Publisher: ACADEMIC PRESS INC ELSEVIER SCIENCE, 525 B ST, STE 1900, SAN DIEGO, USA, CA, 92101-4495
Date: 2007
Volume: 322
Page Range: pp. 1444-1465
Number of Pages: 0
Date Deposited: 20 Oct 2010 08:35
Last Modified: 30 Apr 2014 19:42
URI: http://www.fedoa.unina.it/id/eprint/6908

Actions (login required)

View Item View Item